MathSciNet Relay Station
MathSciNet bibliographic data
MR2722820 39A23 (92D25)
Dix, Julio G.; Padhi, Seshadev; Pati, Smita Multiple positive periodic solutions for a nonlinear first order functional difference equation. J. Difference Equ. Appl. 16 (2010), no. 9, 1037–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement